# SDR AALA20120630015

- Difficulty date: June 28, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N633AA
- Make and model: Boeing 757223
- Aircraft serial: 24591
- Aircraft time: 67,386 hours, 24,039 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD AFT FLAP LOWER SKIN TRAILING EDGE WEDGE HAS DELAMINATED DENT APPROXIMATELY 2 INCHES IN DIAMETER, 21 INCHES FROM OUTBOARD END OF FLAP AND 4.5 INCHES FROM TRAILING EDGE.  REMOVED DELAMINATED SKIN AND CORE TO 0.5 DEPTH.  BONDED IN NEW CORE PLUG.  HOT BONDED GRAPHITE PRE-PREG LAY-UP PERMANENT REPAIR OVER CORE PLUG PER SRM 51-70-04-0G.
